MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; FOREHEAD THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; FOREHEAD THERMOMETER
Model Number VNT200US
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Fever (1858)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that her thermometer had allegedly given multiple false negative readings on her daughter.The device allegedly gave readings that were consistently 5°f low, and a fever of 100.8°f was later confirmed using a different household thermometer.There were no complications from this incident, and the child is doing well now.Kaz usa, inc.Has requested that the product be returned to our company for testing.

Brand Name
VICKS
Common Device Name
FOREHEAD THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
bethany lee espie
400 donald lynch boulevard
suite 300
marlborough, MA 01752
MDR Report Key19462662
Report Number1314800-2024-00012
Device Sequence Number20536316
Product Code FLL
UDI-Device Identifier00328785002034
UDI-Public00328785002034
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberVNT200US
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 YR
Patient SexFemale